# SDR CA000719026

- Difficulty date: July 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 17,429 hours
- Engine: Pwa PT6A41
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 101380001
- Condition: Twisted
- Location: Lt Wing Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP JUMPED FLAP LIMIT & SWITCH, WHILE GOING IN TO THE UP POSITION AND CAUSING A FAILURE OF THE FLAP SHAFT LT OUTBOARD TELEFLEX  ASSY. RECTIFICATION: REPLACED THE FLAP MOTOR. INSPECTED THE 90 DEGREES DRIVE. INSPECTED THE FLAP TRANSMISSION AND REPLACED THE FLAP FLEXIBLE DRIVE (SHAFT ASSY). FLAP SYSTEM RIGGED, TESTED AND AIRCRAFT RETURNED TO SERVICE.
